# SDR R61A2019021310174

- Difficulty date: January 31, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 35,166 hours, 21,873 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** EXTERNAL CF I, FWD CARGO DOOR LOWER SILL BEAM FOUND CORRODED UNDER FWD FITTING. EXTERNAL CF I, FWD CARGO DOOR LOWER SILL BEAM REPLACED IAW E-170 SRM 51-43-04. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
